# SDR IPXA11566787

- Difficulty date: May 4, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N52785ATS
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DECK: CORROSION ON SEAT TRACK AT BS 440, RBL 46, WL 208.  R & R CORRODED SEAT TRACK SECTION IAW SRM 51-40-02-08, SRM 51-10-02-0G, SRM 53-00-52-1A, SRM 53-10-52-2R  DWG PL143N5273, DWG PL1435276.
